MathSciNet Relay Station
MathSciNet bibliographic data
MR2037579 53C43
Bejan, Cornelia Livia; Benyounes, Michèle $f$-pluriharmonic maps on manifolds with $f$-structures. SUT J. Math. 39 (2003), no. 2, 161–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement